# SDR CALA2009052600272

- Difficulty date: May 21, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 67,196 hours, 34,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C1990115
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE, GIRT BAR LATCH CABLE HAS BROKEN STRANDS B737-4-0002.  INSTALLED NEW SERVICEABLE CABLE P/N 65C19901-15- SLIDE ARMS AND STOWS OK, 737-3/5 MM 25-61-35.  OK RII 00963 KR.
